# SDR SWIA202054908

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CRACKED AT APPROXIMATELY STGR 1R.  C-CHECK RO 12/28/2020.  REMOVED CRACKED FS 333 FRAME P/N SH670-32036-5, REF CRJ700 SRM.  INSTALLED A NEW FS 333 FRAME P/N SH670-32036-5, REF DWG CRJ700 SRM.  PRESSURE LEAK CHECKS GOOD.
